Interpolation by sums of radial functions

Nira Dyn, Charles A. Micchelli

Research output: Contribution to journalArticlepeer-review

Abstract

We develop multivariate interpolation methods constructed from sums of radial functions.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalNumerische Mathematik
Volume58
Issue number1
DOIs
StatePublished - Dec 1990

Keywords

  • Subject classifications: AMS(MOS): 65DOS, CR: G1.1

Fingerprint

Dive into the research topics of 'Interpolation by sums of radial functions'. Together they form a unique fingerprint.

Cite this